Markov operators acting on Polish spaces release_brptj3bhnzhfzj3btrz7ekpisy

by Tomasz Szarek

Published in Annales Polonici Mathematici by Institute of Mathematics, Polish Academy of Sciences.

1997   Volume 67, p247-257

Archived Files and Locations

application/pdf  130.6 kB
file_aenc4jjl2rgmpcvu2nd6pwrohe
web.archive.org (webarchive)
matwbn.icm.edu.pl (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1997
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0066-2216
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: d57e8c32-fa7f-4efa-98cf-503692454057
API URL: JSON